MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036126200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release visual/microscopic inspection was performed as the subject main coil was seen to be stretched, fractured and the suture damaged.Functional testing could not be performed due to the condition of the returned device.The reported event was confirmed based on analysis.The subject device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer that the coil (subject device) ¿shredding¿ during a procedure.During analysis, the subject mail coil was seen to be fractured, the suture damaged and the main coil to be severely stretched.It is probable there was a lot of pulling or friction during the procedure.An assignable cause of procedural factors will be assigned to the as reported ¿main coil stretched¿ as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of procedural factors will be assigned to the as assignable cause ¿main coil stretched¿, ¿main coil broken/fractured during use¿ and ¿main coil suture damaged¿ as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The subject coil was returned for analysis and the device investigation revealed that the subject coil was broken/fractured during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET XL 360 SOFT 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25398353
Report Number3008881809-2026-00350
Device Sequence Number10738837
Product Code HCG
UDI-Device Identifier07613327004625
UDI-Public(01)07613327004625(17)301011(10)25887003
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036126200
Device Lot Number25887003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown